# SDR YYFA20130411001

- Difficulty date: March 26, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,519 hours, 40,218 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FAIL INDICATION OF "B" SIDE CHANNEL OF FWD CARGO DETECTOR.  REPLACED FWD CARGO DETECTOR.
